A NOTE ON FP-INJECTIVE RINGS

Main Article Content

ZHANMIN ZHU

Abstract

In this note, we give a new characterization of FP-injective rings. Namely, we show that: A ring R is right FP-injective if and only if every homomorphism from a nitely generated submodule of a free right R-module F to R with principal image can be extended to a homomorphism from F to R.

Keywords:
FP-injective ring, F-injective ring, (m, n)-injective ring, n-injective ring.

Downloads

Download data is not yet available.

Article Details

How to Cite
ZHU, Z. (2015). A NOTE ON FP-INJECTIVE RINGS. Asian Journal of Mathematics and Computer Research, 3(4), 231-233. Retrieved from http://ikpress.org/index.php/AJOMCOR/article/view/43
Section
Short Communications